# SDR P5CA2016081800228

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 71,791 hours, 10,979 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901907
- Part serial: 1053
- Condition: Damaged
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 ENGINE LOWER AFT FIRE DETECTOR ASSEMBLY END BRACKET CLAMP BOLT DAMAGED.  REMOVED AND REPLACED THE FIRE DETECTOR ASSEMBLY IAW AMM 26-11-02-004-076-003/26-11-02-404-098-003 REV 87. OPS CHECKED GOOD.
